U.S. doctors online nowAsk doctors free
Nepal
A 63-year-old male asked:

Since i started taking laxis with other bp medicine i have dry mouth. had stent 2 yrs back.ef 30%. i m pre diabetic. pl suggest.

1 doctor answer5 doctors weighed in
Dr. Paul Grin
Pain Management 36 years experience
Lasix (furosemide) and dry mouth: Dry mouth can be caused by a number of conditions and Lasix (furosemide) is one of them. See your doctor to adjust the dose you're taking or switch you to a different drug that doesn't cause dry mouth.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 15, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.